# SDR CA021231001

- Difficulty date: December 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 22,040 hours
- Engine: Pwa PT6A41
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1003810051
- Condition: Departed
- Location: Lt Main Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF FROM YYR THE FLIGHT CREW NOTED THAT THE LEFT MAIN FUEL CAP CAME OFF AND EXITED THE AIRCRAFT. THE AIRCRAFT RETURNED TO BASE. MAINTENANCE INSPECTED THE FUEL FILLER OPENING AND WING CAP FITTING. NO DEFECTS WERE NOTED. THE MISSING FUEL CAP WAS NEVER FOUND. ALL FUEL CAPS ON THIS AIRCRAFT TYPE IN THE FLEET WERE THEN INSPECTED WITH NO DEFECTS NOTED.
